International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 165345 | https://doi.org/10.1155/IJMMS.2005.483

Parfeny P. Saworotnow, "Another version of “exotic characterization of a commutative H-algebra”", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 165345, 4 pages, 2005. https://doi.org/10.1155/IJMMS.2005.483

Another version of “exotic characterization of a commutative H-algebra”

Received26 Jul 2004

Abstract

Commutative H-algebra is characterized in a somewhat unusual fashion without assuming either Hilbert space structure or commutativity. Existence of an involution is not postulated also.

Copyright © 2005 Parfeny P. Saworotnow. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views52
Downloads339
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.